Homology, Homotopy and Applications

Volume 4 (2002)

Number 2

The Roos Festschrift volume

Nonsplit extensions of modular Lie algebras of rank 2

Pages: 141 – 163

DOI: http://dx.doi.org/10.4310/HHA.2002.v4.n2.a7

Authors

A. S. Dzhumadiľdaev (S. Demirel University, Almaty, Kazakhstan)

S. S. Ibraev (Institute of Mathematics, Almaty, Kazakhstan)

Abstract

Second cohomology groups of irreducible representations of classical Lie algebras $A_2, B_2$ and $G_2$ over an algebraically closed field of characteristic $p>h$ are calculated. Here $h$ is the Coxeter number.

Keywords

modular Lie algebras, nonsplit extensions, Levi-Mal’cev theorem, second cohomology groups, simple Lie algebras, restricted cohomology groups

2010 Mathematics Subject Classification

17B50, 17B56

Full Text (PDF format)